# SDR CA020426003

- Difficulty date: April 24, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 727-25C
- Aircraft time: 64,772 hours
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator Valve
- Part number: 626447
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE OIL PRESS RED LINED DURING T/O CLIMB.  THROTTLE RETARDED TO IDLE, OIL PRESS BELOW RED LINE.  A/C RETURNED TO BASE.OIL PRESS RELIEF/REGULATING VALVE REPLACED. ( O-RING FOUND DAMAGED,  COMPLETE ASSY REPLACED)
